Top
10
Doctor insights on: Nausea And Palpitations

Share
1

1
Can gastritis give you shortness of breath nausea and palpitations?

Can gastritis give you shortness of breath nausea and palpitations?

Gastritis: Is inflammation of the lining of the stomach.It may cause nausea but not palpitations of shortness of breath. Heart disease can cause palpitations, nausea, shortness of breath along with chest pain radiating to l shoulders, arm hand and jaw and associated profuse sweating, dizziness and sense of impending doom ( or any combination thereof). ...Read more

Dr. Sheila Smith
1 doctor shared a insight

Palpitation (Definition)

Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more


2

2
Nausea,heart palpitations and lightheaded in episodes. blood test clear and pressure good and im not anxious or too much caffiene. any ideas?

Nausea,heart palpitations and lightheaded in episodes. blood test clear and pressure good and im not anxious or too much caffiene. any ideas?

Check it out: Anxiety has many symptoms, some of which are not so obvious. First check with your PCP. Some physical conditions such as hypoglycemia or mitral valve prolapse can cause these symptoms. If this is not the case, perhaps you need to see a mental health professional to see if you have issue of which you are not aware. ...Read more

3

3
Can acid reflux cause chest pains, shoulder pains, and a lighheaded feeling? What about nausea & palpitations?

Can acid reflux cause chest pains, shoulder pains, and a lighheaded feeling? What about nausea & palpitations?

Yes: Acid reflux can cause all of these symptoms. Be a detective and figure out if certain foods make your reflux worse. If it persists, you should see your doctor. ...Read more

6

6
Persistent lightheadedness (7 months) that feels like a concussion with minmal/no pain. Gets worse standing up and better lying down. Nausea. Recent (1 WK) heart palpitations. Taking Zantac (ranitidine) 1 mth.

Persistent lightheadedness (7 months) that feels like a concussion with minmal/no pain.  Gets worse standing up and better lying down.  Nausea.   Recent (1 WK) heart palpitations. Taking Zantac (ranitidine) 1 mth.

Get it checked. : should have a full physical examination including checking Blood pressures in lying and standing position , blood tests, EKG with Holter monitor and possibly imaging studies of the brain such as CT scan or MRI of the head, ...Read more

See 2 more doctor answers
7

7
I just cut down my clonazepam intake from 1 mg to .5mg. Is it normal to get heart palpitations,nausea and lose stools?

I just cut down my clonazepam intake from 1 mg to .5mg. Is it normal to get heart palpitations,nausea and lose stools?

ClonazepamWithdrawal: The importance of a gradual reduction taper regime cannot be emphasized stronger. You should taper off Clonazepam by 0.25 mg (cut in half 0.5 mg) or chew 0.5 mg and spit or cross over to diazepam. Talk to your physician for more information. Good luck. ...Read more

8

8
Palpitations/nausea/tachycardia (especially standing/after meals/after waking up), weak, toes turn red/hot when standing. Whats wrong? Doc doesn't know

Palpitations/nausea/tachycardia (especially standing/after meals/after waking up), weak, toes turn red/hot when standing. Whats wrong? Doc doesn't know

Need a monitor: Given the symptoms you describe, a 24 hour (holter) cardiac monitor or a blood pressure monitor would be useful in helping to determine the cause of your symptoms. It may be that you have a significant fluctuation in your heart rate or blood pressure that a monitor would help define. ...Read more

See 1 more doctor answer
10

10
Past week i keep getting heart palpitations, nausea, lightheaded and a severe headache episodes. it gets worse each time. any idea of what it could be

Past week i keep getting heart palpitations, nausea, lightheaded and a severe headache episodes. it gets worse each time. any idea of what it could be

See doctor: There are many things that could cause this. It would be good to see a doctor and have an exam and some basic blood tests looking at for anemia and thyroid disease. In the mean time avoid caffeine, nicotine and alcohol and drink plenty of water, at least 6 large glasses a day. ...Read more

See 1 more doctor answer
Dr. Jerome Zacks
604 doctors shared insights

Palpitations (Definition)

Heart palpitations are a clinical finding in which a person feels his heart beating strongly, feels his heart beating fast, or both. This can occur with anxiety disorders or heart conditions including ...Read more


Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more